New Mexico, 2009

Hail and Damaging Winds in New Mexico, February 8, 2009

February 8, 2009 · NWS ABQ · 7 events in 4 counties and zones

An upper level storm system, and its associated cold front, rapidly moved from west to east across New Mexico during the daytime hours of February 8th. Once the cold front interacted with Gulf moisture across the eastern plains, a broken line of thunderstorms rapidly developed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

An upper level storm system, and its associated cold front, rapidly moved from west to east across New Mexico during the daytime hours of February 8th. Once the cold front interacted with Gulf moisture across the eastern plains, a broken line of thunderstorms rapidly developed. Initially, hail was the main threat with the thunderstorms. However, as the line filled in, it quickly became a thunderstorm high wind event as several bow echoes formed within the line.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 8, 3:00 PM MST, 1 hour 8 minutes earlier.

Area forecast discussion, Feb 8, 3:00 PM MST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MST SUN FEB 8 2009

.DISCUSSION...500 MB LOW WHICH WAS STILL ANCHORED OVER SOCAL AND
WESTERN ARIZONA EARLY THIS MORNING FINALLY STARTED MOVING DURING THE
MORNING. BAND OF PRECIPITATION HAS ALREADY CLEARED SOUTHWEST
MOUNTAINS AND WEST CENTRAL MOUNTAINS...WITH SHOWERS AND ISOLATED
THUNDER BEHIND IT. THEREFORE WILL REMOVE THESE ZONES FROM THE
ADVISORY. OTHERWISE...PRECIPITATION ONGOING OVER CENTRAL MOUNTAIN
CHAIN AND NOW FIRING RAPIDLY OVER SOUTHEAST PLAINS. MODELS SUGGEST
SYSTEM WILL EXIT RAPIDLY THIS EVENING...THEREFORE WILL MODIFY
REMAINING ADVISORY FOR ZONES 2 AND 4 TO EXPIRE AT 11 PM.

THAT SAID...NOT SURE WHY ADJUSTED MET/MAV GUIDANCE HANG ONTO SOME
HEFTY POPS OVER EAST AND NORTH DURING THE OVERNIGHT PERIOD. TRIMMED
BACK ON THOSE NUMBERS BUT MAY NEED TO WATCH FOR ANY REDEVELOPMENT.
ALSO REMOVED MENTION OF THUNDER FROM FORECAST AFTER MIDNIGHT. WILL
ALSO NEED TO WATCH WINDS IN THE EAST AFTER MIDNIGHT. PREVIOUS MODEL
RUNS SUGGESTED SOME STRONG DOWNSLOPING WINDS BY 12Z OVER THAT
REGION. LATEST GUIDANCE HAS BACKED OFF SOMEWHAT ON THE STRENGTH AND
HAVE PUSHED THE STRONGER WINDS INTO MONDAY AFTERNOON. HAVE
CONSIDERED A WIND ADVISORY FOR THE AREA FROM RATON TO LAS VEGAS TO
CLINES CORNERS EASTWARD AND SOUTH TO CLOVIS BUT IN HONOR OF THE KISS
PRINCIPLE DON/T WANT TO CONFUSE MATTERS MORE IF SPC DOES ISSUE A
WATCH BOX THIS AFTERNOON. SO WILL LET LATER SHIFTS PONDER THE WIND
ISSUE.

NEXT SYSTEM COULD BRING SOME MEASURABLE SNOW TO THE CHAMA AREA
MONDAY AND POSSIBLY CHUSKAS...SNOW BECOMES MORE WIDESPREAD MONDAY
NIGHT AND TUESDAY. RIGHT NOW LOOKS TO BE MORE SIGNIFICANT
ACCUMULATIONS OVER NORTHERN AND WESTERN MOUNTAINS...SO LOOK FOR
WINTER HIGHLIGHTS TO GO UP SOMETIME MONDAY IF CURRENT MODEL TRENDS
CONTINUE. THURSDAY/S SYSTEM MAY NOT BE STRONG OR DEEP...BUT ANOTHER
STRONGER SYSTEM COULD MAR THE LATER HALF OF NEXT WEEKEND.

&&

.AVIATION...IFR...LIFR AND OCCASIONAL VLIFR CONDITIONS IN LOW
CEILINGS AND SNOW SHOWERS WILL CONTINUE ACROSS THE NORTHWEST AND
NORTHERN PORTIONS OF NEW MEXICO THROUGH APPROXIMATELY 06Z...BUT
THESE CONDITIONS MAY TAPER OFF SOONER FARTHER WEST NEAR KFMN. MTN
OBSCURATIONS WILL BE LIKELY. STRONG AND GUSTY WINDS WILL RAPIDLY
CHANGE FROM SOUTH TO WEST AS A COLD FRONT SWEEPS FROM WEST TO EAST
ACROSS CENTRAL AND EASTERN NM. A BROKEN LINE OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TO DEVELOP EAST OF THE CENTRAL MTNS AND
MOVE EASTWARD TO THE TX BORDER BETWEEN APPROX 21Z AND 07Z. HAIL AND
DAMAGING WIND GUSTS WILL BE POSSIBLE WITH ANY THUNDERSTORM...BUT
BEST CHANCES FOR SEVERE HAIL AND WINDS WILL BE ALONG AND SOUTHEAST
OF A LINE FROM KROW TO KTCC.  BREEZY WEST WINDS WILL CONTINUE
THROUGH THE OVERNIGHT HOURS BEHIND THE COLD FRONT AND TSTM ACTIVITY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z.

&&

.FIRE WEATHER...MIXED BAG OF ACTIVITY FOR THE REST OF TODAY AS
RAPIDLY MOVING UPPER LEVEL LOW MOVES ACROSS THE STATE. SNOW
ACCUMULATIONS HAVE BEEN MINIMAL TODAY ACROSS THE NORTH AND
WEST...AND WHILE MUCH OF THE ACTIVITY ACROSS THE WESTERN THIRD OF
THE STATE HAS ENDED...A FEW SHOWERS AND POSSIBLY A TSTM OR TWO MAY
MOVE IN FROM ARIZONA. MOST OF THE PRECIPITATION TONIGHT WILL BE
ACROSS THE EASTERN HALF OF THE STATE. SNOW SHOWERS WILL CONTINUE
ACROSS THE HIGH TERRAIN OF THE NORTHERN MOUNTAINS UNTIL AROUND
MIDNIGHT BEFORE TAPERING OFF.  THE HIGHEST ELEVATIONS MAY PICK UP A
FEW INCHES OF SNOW. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE EASTERN PLAINS. SOME THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

ONCE THE SYSTEM EXITS THE STATE...BREEZY CONDITIONS WILL DEVELOP
TONIGHT. NONETHELESS...GOOD TO EXCELLENT RELATIVE HUMIDITY
RECOVERIES ARE EXPECTED TONIGHT.  THE STATE WILL REMAIN IN BETWEEN
TWO SYSTEM TOMORROW. HOWEVER...STRONG AND GUSTY WILL DEVELOP ALONG
AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS STRONG MIXING IS ABLE TO
TAP 700 MB WINDS NEAR 50KT.  EXPECT A WIND ADVISORY FOR PORTIONS OF
THE EASTERN PLAINS TO BE ISSUED DURING A LATER SHIFT. RELATIVE
HUMIDITIES DURING THE AFTERNOON HOURS ARE EXPECTED TO BE ABOVE 15
PERCENT...THOUGH WOULD NOT BE SURPRISED TO SEE LOCALIZED AREAS REACH
RED FLAG CRITERIA FOR AN HOUR OR TWO.

AS THE NEXT STORM SYSTEM MOVES IN ON TUESDAY...EXPECT LOWER
TEMPERATURES AND A CORRESPONDING BOOST TO DAYTIME RELATIVE
HUMIDITIES. SNOW WILL ALSO MAKE A RETURN TO THE NORTHERN AND WESTERN
PORTIONS OF THE STATE...WITH RAIN CHANGING OVER TO SNOW ELSEWHERE.
WITH TRANSPORT WINDS REMAINING STRONG...VENTILATION VALUES WILL
REMAIN IN THE VERY GOOD TO EXCELLENT CATEGORY STATEWIDE THROUGH
TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  27  45  25  39 /  40  40  70  30
GALLUP..........................  21  41  21  32 /  20  30  70  60
GRANTS..........................  20  44  20  34 /  20  20  40  70
GLENWOOD........................  24  52  27  45 /  20  10  50  80
CHAMA...........................  16  36  13  32 /  60  60  70  90
LOS ALAMOS......................  25  46  23  37 /  30  20  40  60
RED RIVER.......................  15  31  12  26 /  60  30  50  60
TAOS............................  21  40  17  34 /  50  30  40  60
SANTA FE........................  24  43  22  36 /  30  20  30  60
SANTA FE AIRPORT................  26  45  26  37 /  30  20  20  60
ESPANOLA........................  24  49  22  41 /  40  20  30  60
ALBUQUERQUE HEIGHTS.............  32  53  32  42 /  10  10  20  60
ALBUQUERQUE VALLEY..............  26  53  28  44 /  10   5  20  60
ALBUQUERQUE FOOTHILLS...........  29  49  28  39 /  10  10  20  60
ALBUQUERQUE WEST MESA...........  29  52  29  45 /  10  10  20  60
SOCORRO.........................  28  56  30  49 /  10   5  10  40
SANDIA PARK/CEDAR CREST.........  24  45  23  34 /  20  10  20  70
MORIARTY/ESTANCIA...............  26  49  27  37 /  20   5  10  60
CARRIZOZO.......................  28  53  32  45 /  10   5  20  60
RUIDOSO.........................  25  50  29  43 /  20   0  10  60
RATON...........................  23  51  22  43 /  50   5  10  30
LAS VEGAS.......................  27  47  25  37 /  40  10  20  30
ROY.............................  29  52  28  43 /  60   5  10  30
CLAYTON.........................  32  59  27  48 /  70   0   0  20
SANTA ROSA......................  31  59  32  50 /  30   5  10  20
TUCUMCARI.......................  36  62  34  50 /  60   0   5  20
FORT SUMNER.....................  33  63  33  51 /  30   0   5  20
CLOVIS..........................  35  62  37  56 /  60   0   0  20
PORTALES........................  35  64  34  56 /  60   0   0  20
ROSWELL.........................  37  65  38  57 /  40   0   0  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 11 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ002-004.

&&
Hazardous weather outlook, Feb 8, 5:32 AM MST, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
532 AM MST SUN FEB 8 2009

NMZ001>021-026-091300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
532 AM MST SUN FEB 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR THE
WESTERN...NORTHWESTERN...AND NORTHERN MOUNTAINS THROUGH TONIGHT
WHERE LIGHT TO MODERATE SNOWFALL IS EXPECTED. SEE THE WINTER
WEATHER ADVISORY FOR FURTHER DETAILS. EMBEDDED THUNDERSTORMS WILL
ALSO ACCOMPANY THIS ACTIVITY AT TIMES.

IN ADDITION...THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
EASTERN PLAINS OF NEW MEXICO LATE THIS AFTERNOON AND INTO THE
EVENING. SOME THUNDERSTORMS MAY BECOME STRONG OR POSSIBLY SEVERE
AROUND THE TEXAS BORDER WITH SMALL HAIL AND DAMAGING WINDS BEING
THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS WILL DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN ON MONDAY WHERE OCCASIONAL WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE.

A SERIES OF ADDITIONAL UPPER LEVEL STORM SYSTEMS IS EXPECTED TO
PASS OVER NEW MEXICO THROUGH THE UPCOMING WORK WEEK...INCLUDING
ONE STORM ON TUESDAY AND ANOTHER ONE THURSDAY INTO FRIDAY. THESE
STORM SYSTEMS WILL BE CAPABLE OF PRODUCING AREAS OF ACCUMULATING
SNOWFALL...ESPECIALLY IN THE HIGHER TERRAIN OF NORTHERN AND
WESTERN NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON FOR LOCALES
IN THE FAR EASTERN PLAINS OF NEW MEXICO. ALSO...SPOTTERS IN THE
NORTHERN AND WESTERN HIGH COUNTRY ARE ENCOURAGED TO REPORT
SNOWFALL TO THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 OR ON
THE ALBUQUERQUE NATIONAL WEATHER SERVICE WEB SITE.

52

In the hours before

Local storm report, Feb 8, 11:12 AM MST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1112 AM MST SUN FEB 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HIGH SUST WINDS  2 SSW FORT STANTON      33.47N 105.54W
02/06/2009  M44.00 MPH       LINCOLN            NM   AWOS

            GUSTS TO 58 MPH.

0955 AM     NON-TSTM WND GST 2 SSW FORT STANTON      33.47N 105.54W
02/06/2009  M58.00 MPH       LINCOLN            NM   AWOS

&&

GUYER
Special weather statement, Feb 8, 1:30 PM MST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
130 PM MST SUN FEB 8 2009

NMZ003-009-015-082200-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
UPPER RIO GRANDE VALLEY-
130 PM MST SUN FEB 8 2009

...TEXT...
A STRONG COLD FRONT APPROACHING THE RIO GRANDE VALLEY WILL CREATE
STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50
MPH THROUGH 300 PM. VERY DRY CONDITIONS OVER THE PAST SEVERAL WEEKS
WILL ALLOW FOR BLOWING DUST TO REDUCE VISIBILITIES BELOW ONE QUARTER
MILE AS THE FRONT PASSES. THOSE PERFORMING OUTDOOR ACTIVITIES SHOULD
BE PREPARED FOR HAZARDOUS WINDS AND HEAVY BLOWING DUST.

LIGHT RAIN...SLEET...AND SNOW WILL ALSO DEVELOP ACROSS THE AREA
LATER THIS AFTERNOON.

GUYER
Special weather statement, Feb 8, 1:30 PM MST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
130 PM MST SUN FEB 8 2009

NMZ003-009-015-082200-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
UPPER RIO GRANDE VALLEY-
130 PM MST SUN FEB 8 2009

A STRONG COLD FRONT APPROACHING THE RIO GRANDE VALLEY WILL CREATE
STRONG WEST TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50
MPH THROUGH 300 PM. VERY DRY CONDITIONS OVER THE PAST SEVERAL WEEKS
WILL ALLOW FOR BLOWING DUST TO REDUCE VISIBILITIES BELOW ONE QUARTER
MILE AS THE FRONT PASSES. THOSE PERFORMING OUTDOOR ACTIVITIES SHOULD
BE PREPARED FOR HAZARDOUS WINDS AND HEAVY BLOWING DUST.

LIGHT RAIN...SLEET...AND SNOW WILL ALSO DEVELOP ACROSS THE AREA
LATER THIS AFTERNOON.

GUYER
Special weather statement, Feb 8, 2:23 PM MST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
223 PM MST SUN FEB 8 2009

NMZ003-004-011-082200-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANGRE DE CRISTO MOUNTAINS-
UPPER RIO GRANDE VALLEY-
223 PM MST SUN FEB 8 2009

A LINE OF STRONG WINDS AND THUNDERSTORMS STRETCHING FROM MORIARTY
NORTH TO SANTA FE...ESPANOLA...AND EMBUDO WILL MOVE NORTHEAST AT
20 MPH THROUGH 300 PM. EXPECT A SUDDEN WIND SHIFT TO THE WEST AT
30 TO 40 MPH WITH GUSTS UP TO 50 MPH. THUNDERSTORMS WILL CONTAIN
RAIN...SNOW...SNOW PELLETS...AND SMALL HAIL. VISIBILITIES MAY BE
REDUCED BELOW ONE HALF MILE AT TIMES IN PRECIPITATION AND BLOWING
DUST. THIS AREA OF THUNDERSTORMS WILL MOVE EAST INTO THE SANGRE DE
CRISTO MOUNTAINS AND PRODUCE VERY HEAVY SNOW WITH NEAR ZERO
VISIBILITIES IN THE HIGHER TERRAIN.

GUYER
Special weather statement, Feb 8, 3:36 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MST SUN FEB 8 2009

NMZ013-018>021-082300-
CHAVES COUNTY PLAINS-CURRY COUNTY-DE BACA COUNTY-QUAY
COUNTY-ROOSEVELT COUNTY-
336 PM MST SUN FEB 8 2009

...LINE OF STRONG THUNDERSTORMS MOVING OVER EASTERN DE BACA COUNTY...

AT 331 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM TOLAR TO 21 MILES SOUTHWEST OF TAIBAN TO 16 MILES NORTHWEST OF
ELKINS. MOVEMENT WAS NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MCALISTER AND THE
MELROSE BOMBING RANGE.

GUYER

The radar

The Cannon AFB radar (KFDX), 44 km away, was scanning. The volume nearest the first event began at 23:05 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 3 hail. Local standard time, as filed.

Hail, De Baca

When
February 8, 4:08 PM MST
Where
De Baca County, 6.84 mi SSE of Taiban
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
34.350, -103.960

Hail, Roosevelt

When
February 8, 4:35 PM MST
Where
Roosevelt County, 5.13 mi E of Tolar
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.450, -103.840

Hail, Quay

When
February 8, 4:43 PM MST
Where
Quay County, 2.27 mi E of House
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
34.650, -103.860

Report relayed by Channel 7 in Amarillo, TX.

Thunderstorm Wind, Curry

When
February 8, 5:54 PM MST
Where
Curry County, Cannon Afb
Measured
54 kt (62 mph) measured gust
Reported by
Other Federal Agency
Coordinates
34.380, -103.320

Wind gust was measured by a Cannon Air Force Base runway sensor.

Thunderstorm Wind, Curry

When
February 8, 5:55 PM MST
Where
Curry County, (Cvs)cannon Afb
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
34.380, -103.320

In addition to the 63 mph wind gust, sustained winds of up to 53 mph were also measured.

Thunderstorm Wind, Curry

When
February 8, 6:00 PM MST
Where
Curry County, Clovis
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
34.410, -103.200

Public report of estimated 60 mph winds in downtown Clovis, relayed by Channel 7 in Amarillo, TX.

Thunderstorm Wind, Curry

When
February 8, 6:15 PM MST
Where
Curry County, (Cvn)clovis Muni Airport
Measured
50 kt (58 mph) measured gust
Reported by
AWOS
Coordinates
34.430, -103.080

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2009Every state in 2009This day in weather historyWarnings in New Mexico, February 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 145369, 145370, 145371, 145372, 145373, 145375, 145376.